# SDR FDEA2020062511175

- Difficulty date: June 11, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 87,829 hours, 22,174 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT EXISTING REPAIR AT LEFT HAND NOSE LANDING GEAR TRUNNION FITTING STATION Y=595.  EXISTING REPAIR AT LEFT HAND NOSE LANDING GEAR TRUNNION FITTING STATION Y= 595 EVALUATED AND FOUND CRACKED.  REPAIR CARRIED OUT IN ACCORDANCE WITH SRM 53-10-14-2R FIGURE 202 REPAIR 2.  EO 1-5100-7-5001 B6 PART 1 TITLE: "STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707" ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. DUE TO CATEGORY B REPAIR, INITIAL INSPECTION IS REQUIRED AT 1,500 FLIGHT CYCLE WITH REPETITIVE INSPECTIONS AT EVERY 1,500 FLIGHT CYCLE AS PER SRM 53-10-14-2R TABLE 201 FIGURE 202 / REPAIR 2.
